# SDR CALA9800764

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 591412161N
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR PAN CRACKED (1.5)  AT FWD LOWER STOP PAD.  REPLACED FWD LOWER PAN ON FWD ENTRY DOOR PER SRM 51-30-2.
